# SDR R61A2022122900797

- Difficulty date: December 7, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17085486002
- Condition: Corroded
- Location: Frm 17 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AC WAS IN FOR HVY CK FOUND FWD CARGO BAY, SHEAR CLIP FOUND CORRODED ON FR 17 BETWEEN STR 26-25R.REPLACED SHEAR CLIP IN FWD CARGO BAY ON FR 17 BETWEEN STR 26-25R IAW SRM 51-41-0 AND SRM 51-41-02   AC RETURNED TO SERVICE
